Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2017, Article ID 6313620, 7 pages
https://doi.org/10.1155/2017/6313620
Research Article

Global Stability of Nonlinear Stochastic SEI Epidemic Model with Fluctuations in Transmission Rate of Disease

Department of Mathematics, Marshall University, One John Marshall Drive, Huntington, WV, USA

Correspondence should be addressed to Olusegun Michael Otunuga; ude.llahsram@agunuto

Received 23 October 2016; Accepted 4 January 2017; Published 23 January 2017

Academic Editor: Manuel Osvaldo Cáceres

Copyright © 2017 Olusegun Michael Otunuga. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Olusegun Michael Otunuga, “Global Stability of Nonlinear Stochastic SEI Epidemic Model with Fluctuations in Transmission Rate of Disease,” International Journal of Stochastic Analysis, vol. 2017, Article ID 6313620, 7 pages, 2017. https://doi.org/10.1155/2017/6313620.